• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

Will I ever get stable?

jax

jax

Well-known member
Joined
Nov 23, 2008
Messages
868
Location
Belfast, N.Ireland
I don't think it is too much to ask. I have been rapidly cycling for forever it seems. My sleep has been really poor for the past month or more. I did not get one wink of sleep last night. I know I am hypomanic. I have been swinging between depression, irritabiltiy and hypomania lately and swinging very quickly - sometimes several times in a day. I am on 800 seroquel, 1500 depkaote and 1000 lithium. I got taken off my haloperidol few weeks ago as I was so depressed. I don't know what the solution is.
Jacqui
 
W

warriorprincess

Well-known member
Joined
Apr 14, 2010
Messages
1,306
Location
Cool St, Coolville
hey sweet, i'm not on meds at the mo so not entirely sure of how it all works, but have you seen someone since you were taken off that last one? just the timing seems to coincide with your poor sleep, could it be like a withdrawal symptom? and possible the cycling, tho it's my bet that either stopping the tablets, or inadequate sleep could be causing your moods to be so erratic, and feeling all over the place. i think that's what's happened to me in the past year and a half, slowly but surely, since i had my daughter, as it is snce this year i've not been able to define one particular episode i'm in; that is, i'm all over the place. just thought i'd mention it. I think you should definitely see someone to evaluate the medication side of things, maybe where you've stopped taking that one, you now need to harmonise the 3 you are taking? hope it will all adjust for the better soon, xxx
 
jax

jax

Well-known member
Joined
Nov 23, 2008
Messages
868
Location
Belfast, N.Ireland
Thanks for your reply WP. To be honest - I have not been stable since 2005. For 4 straight years - I was mostly manic or hypomanic. Never depressed - then last summer I became irritable for the first time and depressed. My moods changing from minute to minute. They labeled my moods as labile as they changed so quickly. When I got discharged from hospital in October last year, I became very depressed for about 4-6 weeks, then I started cycling again. They just don't seem to be able to get me stable. When I wrote this message, I was hypomanic - yesterday I was so depressed that I could barely function. I did not eat all day. I couldn't do the computer. I cried off and on all day. I lay on the sofa all day doing nothing. I doubt that this has anything to do with the haloperidol as it has been going on since 2005 - though now I don't get as manic all the time.

Today I rang my Pdoc - but he is off on holidays - typical. The Pdoc that is his SHO, rang me and said that he would send my CPN out and that they would chat after that and arrange for me to come in and see my own Pdoc and see what they can do about medication. Problem is that my lithium level is almost a 1 - so I can't have that increased. My seroquel is at the maximum dose. I don't know what else they can do. I couldn't bear to live the rest of my life like this. It is so difficult to deal with.
 
T

TOONAFISH

Well-known member
Joined
Nov 23, 2008
Messages
2,686
Location
Bonnie Scotland
((((Jax)))) im sorry you feel so low. it is hard to see any solution when we are down like this. you have been well in the past so it is definately something that can be achieved again. it is just a matter of getting the ritght medication again for you. explain how you are feeling to a pdoc and hopefully they can arranage a change in meds?? increase or addition. sorry im not much help bit spaced out. thinking of you tho. you are such a stong person. keep fighting xx
 
jax

jax

Well-known member
Joined
Nov 23, 2008
Messages
868
Location
Belfast, N.Ireland
Thanks Toona. I am waiting for my CPN to get back from being on the sick. The Pdoc yesterday said she should be back today. IT this swinging so frequently that is making me feel sick and tired. I felt great last week and it was just at the weekend that Iwas staying with a friend. When I arrived at her house, she told me that I needed to calm down -that I wasn't taking time to breathe. We tried to watch a movie that night and she ended up turning it off as I talked right the whole way through it. When I was having that high, I went back to committee meeting in a psychiatric hospital that I stopped going to two years ago. I also decided to finish off my advocacy training. I went back to work in a charity shop that I was working in last year and I have started going to my friend's wedding stationary shop to help them out - not getting paid. I did all of this when I was feeling high a few weeks ago. Then when I feel depressed, I can't bear the thoughts of doing any of them. Such extreems. I can't deal with them.
 
Ruby Tuesday

Ruby Tuesday

Well-known member
Joined
Jun 14, 2009
Messages
136
Oh Jax I'm really sorry to hear that you are struggling. There isnt much else I can add that hasnt already been said but I hope that you manage to get your meds sorted soon. We are always here if you need to talk (or rant!) lol:hug:
 

Similar threads

Top